# SDR SWAA2024100430905

- Difficulty date: August 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY RACK) FWD CARGO COMPARTMENT AFT BULKHEAD PANEL 121HW CRACKED (DOT N207)<[01] PERFORMED PERMANENT REPAIR ON FWD CARGO COMPARTMENT AFT BULKHEAD PANEL 121HW IAW SWA B737-800 AMM 25-00-00-300-801. NO FURTHER ACTION REQUIRED. DOT #: N207 REMOVED.;[02] 04 - REPAIRED PER [AMM 25-00-00-300-801-NG (CRUSHED-CORE AND SANDWICH PANEL REPAIR - PERMANENT)]
